# SDR JJBA20211024054

- Difficulty date: October 24, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N12142
- Make and model: Emb EMB-145XR
- Aircraft serial: 145735
- Aircraft time: 45,283 hours, 28,384 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Faulty
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT MARKING ASSEMBLY FORWARD OF SEAT 3C INOPERATIVE. SWAPPED EXIT MARKING WITH EXIT SIGN ABOVE FA SEAT. FAULT DID NOT FOLLOW. SWAPPED EMERGENCY LIGHT DC/AC INVERTER. FAULT FOLLOWED #3 INVERTER. ALL PARTS RETURNED TO ORIGINAL POSITION. R&R EMERGENCY LIGHT INVERTER. OPS CHECK SAT. NO FURTHER DEFECTS NOTED.
